MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 32G 6MM 3B TW 100CT US; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320749
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
35 pen needles affected.Medwatch section c for the affected product is attached.
 
Event or Problem Description
Consumer stated, when he removes the pen needle after his injection, the outer cover separates from the pen needle instead of staying together.35 pen needles affected lot: 3262745 catalog: 320749 date of event: unknown samples: yes cl.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h2, h3, h11.Correction to: h6 (type of investigation, investigation findings, and investigation conclusions) investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
PEN NDL 32G 6MM 3B TW 100CT US
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19817862
Report Number3023359743-2024-00318
Device Sequence Number8891727
Product Code FMI
UDI-Device Identifier00382903207497
UDI-Public00382903207497
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320749
Device Lot Number3262745
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale